# SDR AALA20090725LAX01

- Difficulty date: July 25, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 46,667 hours, 7,297 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

LAX - AIRCRAFT DECLARED AN EMERGENCY ON APPROACH WITH SMOKE IN THE CABIN.  FOUND LEFT ENGINE FAN AIR SHUTOFF VALVE CONNECTOR D11780 BACKSHELL IS DAMAGED.  REPLACED D11780 CONNECTOR BACKSHELL.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.
